Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 9, Pages 1333-1338

Fixed point theorems for the class Q(X,Y)

Department of Mathematics Education, National Hsin-Chu Teachers College, 521 Nan-Da Road, Hsin-Chu, Taiwan

Received 13 October 2004; Revised 26 April 2005

Copyright © 2005 Chi-Ming Chen and Chi-Lin Yen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study a new family of functions Q(X,Y), research its properties, and get some fixed point theorems about this family.